# SDR DHL2007740513

- Difficulty date: May 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1030, BETWEEN STR'S 28R AND 29R, AFT SIDE OF FRAME HAS CORROSION BELOW FAIL SAFE CHORD.  CORROSION REMOVAL OUT OF LIMITS PER B727 SRM 53-10-1 FIG 1.  CUT OUT SHEAR TIE, FABRICATED NEW SHEAR TIE FROM 7075-T6, .071" BY 6.75" BY 4", PO NR 9004940, TREATED, PRIMED, AND INSTALLED SHEAR TIE PER B727 SRM 53-10-4 FIG 12, 51-10-2, AND 53-10-4.
